An Arithmetic Regularity Lemma, An Associated Counting Lemma, and Applications
Green, B Tao, T An Irregular Mind volume 21 261-334 (2010)
Inferring the Composition of a Trader Population in a Financial Market
Gupta, N Hauser, R Johnson, N Econophysics of Markets and Business Networks 99-113 (2007)
The development of deep-ocean anoxia in a comprehensive ocean phosphorus model.
Donohue, J Florio, B Fowler, A GEM : international journal on geomathematics volume 14 issue 1 12 (30 Jan 2023)
Graph-to-local limit for the nonlocal interaction equation
Esposito, A Heinze, G Schlichting, A (06 Jun 2023)
A multiscale framework for unsteady conjugate heat transfer with turbulence resolving methods - with application to rotating cavities
Hickling, T He, L International Journal of Heat and Fluid Flow volume 103 (28 Jun 2023)
Symmetry TFTs from string theory
Apruzzi, F Bonetti, F García Etxebarria, I Hosseini, S Schafer-Nameki, S Communications in Mathematical Physics volume 402 issue 1 895-949 (26 May 2023)
Patrick Farrell lecturing

Like so many people around the world, our Oxford Mathematics students are in the middle of the exam season.

Our fourth year students started at the end of May and finish tomorrow, third year students finish a week later while first and second students are preparing for their exams which start soon and finish on 23 June.

Wed, 28 Jun 2023

16:00 - 17:00
L6

Schauder estimates at nearly linear growth

Giuseppe Rosario Mingione
(University of Parma)
Abstract

Schauder estimates are a classical tool in linear and nonlinear elliptic and parabolic PDEs. They describe how regularity of coefficients reflects in regularity of solutions. They basically have a perturbative nature. This means that they can be obtained by perturbing the estimates available for problems without coefficients. This paradigm works as long as one deals with uniformly elliptic equations. The nonuniformly elliptic case is a different story and Schauder's theory turns out to be not perturbative any longer, as shown by counterexamples. In my talk, I will present a method allowing to bypass the perburbative schemes and leading to Schauder estimates in the nonuniformly elliptic regime. For this I will concentrate on the case of nonuniformly elliptic functionals with nearly linear growth, also covering a borderline case of so-called double phase energies. From recent, joint work with Cristiana De Filippis (Parma). 

Tue, 04 Jul 2023

17:00 - 18:00
N3:12

Fractional Sobolev lsometric lmmersions of Planar Domains

Siran Li
(NYU Shanghai)
Abstract

We discuss $C^1$-regularity and developability of isometric immersions of flat domains into $\mathbb{R}^3$ enjoying a local fractional Sobolev $W^{1+s;2/s}$-regularity for $2/3 \leq s < 1$, generalising the known results on Sobolev (by Pakzad) and H\"{o}lder (by De Lellis--Pakzad) regimes. Ingredients of the proof include analysis of the weak Codazzi equations of isometric immersions, the study of $W^{1+s;2/s}$-gradient deformations with symmetric derivative and vanishing distributional Jacobian determinant, and the theory of compensated compactness. Joint work with M. Reza Pakzad and Armin Schikorra.

Subscribe to